# SDR REXA2015091700870

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 19,397 hours, 12,417 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT MASTER WARNING AT 5000 FT.  REACTIVATED RT ENG PRSOV IAW AMM 36-12-01-440-80.  PERFORMED ENG RUN UP IAW FIM 36-19-01 FOR TROUBLESHOOTING, NO DEFECTS NOTED AT THIS TIME.  WHILE TROUBLESHOOTING, FOUND BLEED AIR LEAK AT RT PRE-COOLER TEE DUCT V BAND CLAMP.  REMOVED AND REPLACED WITH SERVICEABLE UNITS.  CLAMP OPENING REDIRECTED AWAY FROM DETECTION LOOP IAW AMM 36­19­11.  OPS CHECKED GOOD, NO LEAKS FOUND.  R & R PACK ACM IAW AMM 21­51­08­400­801.  OPS CHECKED & LEAK CHECKED GOOD.  REFER TO AML 3190519­2.
